# SDR HALA20231218276

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 15,789 hours, 3,383 cycles
- Engine: Iae PW1122GJM
- Engine time: 9,856 hours, 2,320 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ECAM: ENG 1 FIRE LOOP A FAULT. FOUND AGB LOOP A CLAMP BROKEN, REPAIRED PER M105 FILE # R0363. PERFORMED OPS TEST OF FDU 1 PER AMM 26-12-00. OPS TEST GOOD. OK FOR SERVICE
